# SDR USAA990698

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47593
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 980
- Part time: 64,164 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q2, C-1 CHECK, FOUND LEVEL 1 AND LEVEL 2 CORROSION AT LEFT FLOORBEAM AT STATION 980 AROUND MISSING NUTPLATE.  CORROSION LEVEL 1.  INSTALLED REPAIR PER PER US AIRWAYS TYPICAL REPAIR 53-10-19.  (M)
